Asymptotic solutions for large time of Hamilton-Jacobi equations in Euclidean n space

Hitoshi Ishii

    研究成果: Article

    44 引用 (Scopus)

    抄録

    We study the large time behavior of solutions of the Cauchy problem for the Hamilton-Jacobi equation ut + H (x, D u) = 0 in Rn × (0, ∞), where H (x, p) is continuous on Rn × Rn and convex in p. We establish a general convergence result for viscosity solutions u (x, t) of the Cauchy problem as t → ∞.

    元の言語English
    ページ(範囲)231-266
    ページ数36
    ジャーナルAnnales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis
    25
    発行部数2
    DOI
    出版物ステータスPublished - 2008 3

    Fingerprint

    Asymptotic Solution
    Hamilton-Jacobi Equation
    Euclidean
    Cauchy Problem
    Large Time Behavior
    Viscosity Solutions
    Behavior of Solutions
    Convergence Results
    Viscosity

    ASJC Scopus subject areas

    • Analysis

    これを引用

    @article{8e14fcb4cd2f4d168614b075995750f9,
    title = "Asymptotic solutions for large time of Hamilton-Jacobi equations in Euclidean n space",
    abstract = "We study the large time behavior of solutions of the Cauchy problem for the Hamilton-Jacobi equation ut + H (x, D u) = 0 in Rn × (0, ∞), where H (x, p) is continuous on Rn × Rn and convex in p. We establish a general convergence result for viscosity solutions u (x, t) of the Cauchy problem as t → ∞.",
    keywords = "Asymptotic solutions, Hamilton-Jacobi equations, Large time behavior, Weak KAM theory",
    author = "Hitoshi Ishii",
    year = "2008",
    month = "3",
    doi = "10.1016/j.anihpc.2006.09.002",
    language = "English",
    volume = "25",
    pages = "231--266",
    journal = "Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis",
    issn = "0294-1449",
    publisher = "Elsevier Masson SAS",
    number = "2",

    }

    TY - JOUR

    T1 - Asymptotic solutions for large time of Hamilton-Jacobi equations in Euclidean n space

    AU - Ishii, Hitoshi

    PY - 2008/3

    Y1 - 2008/3

    N2 - We study the large time behavior of solutions of the Cauchy problem for the Hamilton-Jacobi equation ut + H (x, D u) = 0 in Rn × (0, ∞), where H (x, p) is continuous on Rn × Rn and convex in p. We establish a general convergence result for viscosity solutions u (x, t) of the Cauchy problem as t → ∞.

    AB - We study the large time behavior of solutions of the Cauchy problem for the Hamilton-Jacobi equation ut + H (x, D u) = 0 in Rn × (0, ∞), where H (x, p) is continuous on Rn × Rn and convex in p. We establish a general convergence result for viscosity solutions u (x, t) of the Cauchy problem as t → ∞.

    KW - Asymptotic solutions

    KW - Hamilton-Jacobi equations

    KW - Large time behavior

    KW - Weak KAM theory

    UR - http://www.scopus.com/inward/record.url?scp=40049091116&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=40049091116&partnerID=8YFLogxK

    U2 - 10.1016/j.anihpc.2006.09.002

    DO - 10.1016/j.anihpc.2006.09.002

    M3 - Article

    AN - SCOPUS:40049091116

    VL - 25

    SP - 231

    EP - 266

    JO - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

    JF - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

    SN - 0294-1449

    IS - 2

    ER -